Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 115, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Sep 26, 2011, 8:13 PM CDT for Burnet County, Williamson County, Texas. It was in force for 62 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 26, 2011, 8:13 PM CDT (01:13 UTC)
- Expired
- Sep 26, 2011, 9:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Burnet County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 35 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 26, 8:21 PM CDT | HAIL 0.7 | 2 Nw Briggs, TX | DIME SIZE HAIL... HEAVY RAIN AND LOTS OF LIGHTNING. |
| Sep 26, 8:30 PM CDT | TSTM WND DMG | 1 S Andice, TX | POWERLINES DOWN ALONG RANCH ROAD 2338. |
| Sep 26, 8:41 PM CDT | HAIL 0.25 | 1 S Florence, TX | PEA SIZE HAIL... HEAVY RAIN AND WIND GUSTS 30 TO 40 MPH. |
| Sep 26, 8:47 PM CDT | HAIL 0.25 | 2 W Florence, TX | PEA SIZE HAIL AND WIND GUST TO 47 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1008 J/kg
- Mixed-layer CIN
- -351 J/kg
- Mixed-layer LCL
- 1949 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
744
WUUS54 KEWX 270113
SVREWX
TXC053-491-270215-
/O.NEW.KEWX.SV.W.0115.110927T0113Z-110927T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
813 PM CDT MON SEP 26 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL BURNET COUNTY...
NORTHERN WILLIAMSON COUNTY...
* UNTIL 915 PM CDT.
* AT 810 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MAHOMET...
OR 11 MILES NORTHEAST OF BERTRAM...AND MOVING EAST AT 25 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE ANDICE...FLORENCE...
GEORGETOWN DAM...SUN CITY...GEORGETOWN...SERENADA...WEIR...
JARRELL...GRANGER AND BARTLETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3091 9782 3088 9762 3080 9741 3061 9737
3067 9798 3090 9795 3093 9783
TIME...MOT...LOC 0113Z 258DEG 23KT 3082 9788
$$2 follow-up statements
902
WWUS54 KEWX 270131
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
831 PM CDT MON SEP 26 2011
TXC053-270141-
/O.CAN.KEWX.SV.W.0115.000000T0000Z-110927T0215Z/
BURNET TX-
831 PM CDT MON SEP 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BURNET COUNTY IS
CANCELLED...
LAT...LON 3074 9792 3085 9786 3088 9783 3090 9781
3088 9762 3080 9741 3061 9737
TIME...MOT...LOC 0131Z 260DEG 22KT 3082 9777
$$
TXC491-270215-
/O.CON.KEWX.SV.W.0115.000000T0000Z-110927T0215Z/
WILLIAMSON TX-
831 PM CDT MON SEP 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR NORTHERN WILLIAMSON COUNTY...
AT 825 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FLORENCE...OR
11 MILES NORTHWEST OF SERENADA...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE WEIR...THEON...JARRELL...
WALBURG...SCHWERTNER...GRANGER...WATERLOO AND BARTLETT.
LAT...LON 3074 9792 3085 9786 3088 9783 3090 9781
3088 9762 3080 9741 3061 9737
TIME...MOT...LOC 0131Z 260DEG 22KT 3082 9777
$$095
WWUS54 KEWX 270159
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
859 PM CDT MON SEP 26 2011
TXC491-270215-
/O.CON.KEWX.SV.W.0115.000000T0000Z-110927T0215Z/
WILLIAMSON TX-
859 PM CDT MON SEP 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR CENTRAL WILLIAMSON COUNTY...
AT 855 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR JARRELL...OR 8 MILES NORTHEAST OF
SERENADA...MOVING EAST AT 25 MPH.
SOME LOCATIONS IN THE WARNING AREA INCLUDE WALBURG...SCHWERTNER...
WATERLOO...GRANGER AND BARTLETT.
LAT...LON 3072 9772 3084 9768 3088 9766 3088 9762
3080 9741 3061 9737
TIME...MOT...LOC 0159Z 267DEG 20KT 3080 9760
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 7:05 PM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, Sep 26, 7:05 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 705 PM CDT MON SEP 26 2011 .DISCUSSION... SEE BELOW FOR 00Z AVIATION DISCUSSION. && .AVIATION... VFR CONDITIONS WILL GENERALLY PREVAIL THROUGH THIS EVENING. AN AREA OF CONVECTION ACROSS THE HILL COUNTRY IS EXPECTED TO CONTINUE THROUGH THE EVENING HOURS. HAVE INCLUDED CB THROUGH ABOUT 03/04Z AT KAUS AND KDRT...BUT SHRA/TSRA SHOULD STAY NORTH OF TAF TERMINALS WITH THE MAJORITY OF THE ACTIVITY BETWEEN KT82 AND KGTU. CONVECTION IS EXPECTED TO DIE OFF WITH THE LOSS OF DIURNAL HEATING THIS EVENING AND IS NOT ANTICIPATED TO PERSIST BEYOND 04Z. SE-SLY SFC WINDS OF 10 TO 15 KTS THIS EVENING WILL ENABLE GOOD MOISTURE ADVECTION INTO THE LOWER LEVELS...RESULTING A STRATUS DECK DEVELOPING OVERNIGHT MAINLY ALONG AND SOUTHEAST OF THE I-35 CORRIDOR. MVFR CIGS WILL DEVELOP AT KSAT/KSSF BY 09/10Z AND SPREAD TO KAUS BY 10/11Z. GOOD VERTICAL MIXING IN THE MID-MORNING HOURS WILL ENABLE THE STRATUS TO LIFT/BURN OFF BY 14/15Z...WITH VFR CONDITIONS PREVAILING THROUGH THE REMAINDER OF THE TAF PERIOD. SE- SLY SFC WINDS WILL DECREASE TO AOB 10 KTS OVERNIGHT BEFORE INCREASING AGAIN TO 10 TO 15 KTS AFTER 15Z. && .PREV DISCUSSION... /ISSUED 514 PM CDT MON SEP 26 2011/ UPDATE... QUICK UPDATE TO EXPAND POPS. DISCUSSION... A BROKEN LINE OF CONVECTION SPREAD ACROSS THE HILL COUNTRY WILL CONTINUE TO GENERATE ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THIS EVENING. THE BEST COVERAGE WILL GENERALLY BE ACROSS THE EASTERN HILL COUNTRY AND ADJACENT AREAS. HOWEVER...BACK-BUILDING AT THE TAIL-END OF THE SYSTEM INDICATES THE POTENTIAL FOR AN ISOLATED STORM TO REACH AS FAR SOUTH AS HIGHWAY 90. QPF AMOUNTS APPEAR TO BE LACKLUSTER THROUGH THE NEXT FEW HOURS AS MUCH OF THE RAIN WILL EVAPORATE BEFORE HITTING THE GROUND THANKS TO HOT TEMPS AT THE SFC AND THROUGH THE BOUNDARY LAYER. ADDITIONAL DEVELOPMENT IS EXPECTED THROUGH THE EVENING HOURS...WITH A BETTER SHOT AT MEASURABLE PRECIPITATION. STRONG OUTFLOWS AND GUSTY WINDS REMAIN A POSSIBILITY THROUGH THIS EVENING. HAVE EXPANDED SLIGHT CHANCE POPS TO AREAS ALONG AND NORTH OF A LINE FROM EAGLE PASS TO SAN ANTONIO TO LA GRANGE...WITH THE HIGHEST POPS (STILL 20 PERCENT FOR THE TIME BEING UNTIL BETTER COVERAGE DEVELOPS) CONCENTRATED ACROSS THE HILL COUNTRY EASTWARD TO THE AUSTIN METRO AREA. NEW ZONES WILL BE OUT SHORTLY. PREV DISCUSSION... /ISSUED 320 PM CDT MON SEP 26 2011/ DISCUSSION... ABOVE NORMAL HIGHS TO PERSIST FOR MUCH OF THE WORK WEEK BEFORE A COLD FRONT FINALLY BRINGS NEAR NORMAL TEMPERATURES INTO THE AREA FRIDAY INTO THE WEEKEND. DEEP UPPER LOW REMAINS NEARLY CUT OFF FROM THE PREDOMINANT WESTERLIES TO HELP PROMOTE CONTINUED UPPER RIDGING OVER THE WESTERN HALF OF THE US. THE PATTERN ALSO CONTINUES TO PROLONG ELEVATED FIRE WEATHER CONDITIONS...WITH MODERATE WIND GUSTS AND CHANGING WIND DIRECTIONS BEING THE PRIMARY CONCERN. IN THE SHORT TERM...A COLLECTION OF SHORT WAVE DISTURBANCES ARE MOVING IN WESTERLY FLOW ALOFT THAT IS UNDERCUTTING THE WRN US UPPER RIDGE. THESE DISTURBANCES CAN BE HARD TO DEFINE THROUGH SATELLITE IMAGERY DUE TO THE LACK OF MOISTURE...BUT SOME INDIVIDUAL FEATURES CAN BE SEEN LATE THIS AFTERNOON SOUTH OF THE AZ BORDER...OVER CENTRAL NM...AND THE SMALLER ONE MENTIONED EARLIER TO BE MOVING ACROSS WEST CENTRAL TX. A MIXED OUT DRY-LINE OVER THE I-35 CORRIDOR WILL ALSO MAKE CONVECTIVE INITIATION DIFFICULT...ESPECIALLY CONSIDERING THE LACK OF SURFACE BASED CUMULUS. WILL EXPAND ISOLATED POPS/WX DEEPER INTO THE HILL COUNTRY TO NEAR FREDERICKSBURG...AND HAVE THE HWO MENTION GUSTY WINDS AS TRIPLE DIGIT HEAT HAS CONFIDENCE SLIGHTLY INCREASED ON CONVECTIVE INITIATION SOMEWHERE IN THIS AREA. THESE FEATURES WILL AGAIN BE A FOCUS TUESDAY AS THE BROADER WEATHER PATTERN DOES NOT CHANGE MUCH UNTIL WEDNESDAY. THE DRIER ECMWF APPEARS TO HAVE THE BETTER HANDLE ON MEDIUM RANGE PROJECTIONS IN DEVELOPING THE WRN US RIDGE...BUT SOME GFS INFLUENCE WAS FACTORED INTO ALLOWING FOR MORE MOISTURE AND INSTABILITY UNDERCUTTING THE RIDGE ALONG THE SRN US BORDER WED- FRI. THE SLOWER THAN PROJECTED TRENDS OF THE CUT-OFF LOW SHOULD SUPPORT MORE ABOVE NORMAL TEMPS...BUT THE MOISTURE...AND POSSIBILITY OF FURTHER DESTABILIZATION TO BE DRAWN IN FROM HURRICANE HILLARY KEEPS THE TEMPERATURES IN THIS FORECAST ON A GRADUAL DOWNWARD TREND...WHILE LOW CONFIDENCE ISOLATED POPS CONTINUE OFF AND ON THROUGH THURSDAY. A MORE SIGNIFICANT TREND SHOULD BE NOTICED WHEN THE FRONTAL PASSAGE FINALLY GETS TRACTION FROM A STRONGER SURFACE HIGH EARLY FRIDAY. THIS FRONTAL PUSH SHOULD BRING ABOUT A MORE NOTICEABLE AIR MASS CHANGE WITH DRIER AIR AND THE REMOVAL OF POPS. STILL AM NOT CONFIDENT THAT THE PACIFIC MOISTURE TAP WILL BE CUT OFF...BUT WOULD EXPECT PARTLY CLOUDY SKIES FROM MOSTLY MID AND HIGH LEVEL CLOUDS THIS WEEKEND. FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS CONTINUE TO BE MENTIONED FOR THIS AFTERNOON AND THIS EVENING...AND WILL BE ADDED FOR TUESDAY AFTERNOON. THE REASONING IS SHIFTED LESS ON THE GENERAL AFTERNOON GUSTY WINDS AND MORE ON THE CONCERN FOR OUTFLOW WINDS FROM CONVECTION ON A HOT DAY. INCREASED RH VALUES AND INCREASING MID LEVEL CLOUD COVER SHOULD HELP LIMIT THE POTENTIAL FOR A RED FLAG EVENT. THE COLD FRONT ON FRIDAY SHOULD ALSO BE MONITORED AS POOR TIMING OR A SHIFT BACK TO A DRYING TREND COULD OCCUR. CLIMATE... RECORD HIGHS TODAY TUESDAY SAT 103/2005 102/2005 AUS 107/2005 105/1953 ATT 107/2005 103/2005 DRT 106/2005 104/2005 && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 100 71 99 73 / 20 20 20 20 10 AUSTIN BERGSTROM INTL AIRPORT 70 99 69 98 69 / 20 20 20 20 10 NEW BRAUNFELS MUNI AIRPORT 72 99 74 98 69 / 10 20 20 20 10 BURNET MUNI AIRPORT 71 98 68 97 70 / 20 20 20 20 10 DEL RIO INTL AIRPORT 72 101 73 98 71 / 10 10 10 20 10 GEORGETOWN MUNI AIRPORT 70 97 68 97 69 / 20 20 20 20 10 HONDO MUNI AIRPORT 71 101 70 99 69 / 10 10 10 20 10 SAN MARCOS MUNI AIRPORT 73 98 71 97 71 / 10 20 20 20 10 LA GRANGE - FAYETTE REGIONAL 74 97 73 96 72 / 10 20 20 20 10 SAN ANTONIO INTL AIRPORT 74 99 73 97 73 / 10 20 20 20 10 STINSON MUNI AIRPORT 73 101 72 99 74 / - 10 10 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...09 SYNOPTIC/GRIDS...25 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, Sep 26, 3:45 PM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 345 PM CDT MON SEP 26 2011 TXZ171>173-183>194-202>209-217>225-228-271200- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 345 PM CDT MON SEP 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS THE NORTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND OUTFLOW WINDS. BECAUSE OF THE GUSTY WIND THREAT...ELEVATED FIRE WEATHER CONDITIONS ARE POSSIBLE DURING THE EVENING ACROSS THE NORTHEASTERN PORTIONS OF SOUTH CENTRAL TEXAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS TUESDAY AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS AND OUTFLOW WINDS. THIS WILL CAUSE ELEVATED FIRE WEATHER CONDITIONS ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS...MAINLY DURING THE AFTERNOON AND INTO THE EVENING. AFTER TUESDAY EVENING NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Sep 26, 6:32 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 632 PM CDT MON SEP 26 2011 TXZ172-270015- BURNET- 632 PM CDT MON SEP 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET COUNTY UNTIL 715 PM CDT... AT 627 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES NORTHEAST OF TOW...OR 12 MILES NORTH OF BUCHANAN DAM...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH PENNY SIZE HAIL. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LAKE VICTOR... SUNNYLANE...
Local storm report, Sep 26, 7:05 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
705 PM CDT MON SEP 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 10 NE TOW 30.98N 98.34W
09/26/2011 E0.25 INCH BURNET TX PUBLIC
PEA SIZE HAIL... HEAVY RAIN AND STRONG WINDS.
&&
EVENT NUMBER EWX1100318
PMSpecial weather statement, Sep 26, 7:21 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 721 PM CDT MON SEP 26 2011 TXZ172-173-270115- BURNET-WILLIAMSON- 721 PM CDT MON SEP 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BURNET AND NORTHWESTERN WILLIAMSON COUNTIES UNTIL 815 PM CDT... AT 716 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF COPPERAS COVE TO INKS LAKE STATE PARK...AND MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS. FREQUENT LIGHTNING IS ALSO EXPECTED. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... BURNET... BERTRAM... WATSON... SHADY GROVE... JOPPA... BRIGGS... OATMEAL... MAHOMET... FLORENCE... ANDICE...
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 27, 2:21 PM CDT | Red Flag Warning | EWX | Bastrop, Bexar, Blanco, Burnet, Caldwell, Comal and 15 more | 11 hr |
| Sep 27, 3:11 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 49 min |
| Sep 27, 4:11 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 49 min |
| Sep 27, 4:25 PM CDT | Severe Thunderstorm Warning | EWX | Blanco | 50 min |
| Sep 27, 4:26 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 34 min |
| Sep 27, 4:52 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall | 38 min |
| Sep 27, 4:59 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano | 46 min |
| Sep 27, 5:12 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 33 min |
| Sep 27, 5:29 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Llano, Travis, Williamson | 46 min |
| Sep 27, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 52 min |
| Sep 27, 5:43 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 47 min |
| Sep 27, 6:32 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 43 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.